# SDR AU981274

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Avions R2160
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING UPPER LEADING EDGE SKIN CRACKED IN AREA OF RIVET LINE ON THE MAIN SPAR.  CRACK APPROXIMATELY 52.8 MM (2 INCHES) IN LENGTH LOCATED 209.55 MM (8.25 INCHES) OUTBOARD OF THE WING ROOT.  CRACK APPROXIMATELY 19.05 MM (0.75 INCHES) LOCATED 514.35 MM (20.25 INCHES) OUTBOARD OF THE WING ROOT.  PART TC:  5,350.
